Recursive algorithms for the elimination of redundant paths in spatial lag operators

Share/Save/Bookmark

Blommestein, Hans J. and Koper, Nick A.M. (1992) Recursive algorithms for the elimination of redundant paths in spatial lag operators. Journal of Regional Science, 32 (1). pp. 91-111. ISSN 0022-4146

[img]
Preview
PDF
904Kb
Abstract:Recursive algorithms for the elimination of redundant paths in spatial lag operators are introduced. It is shown that these algorithms have superior computational properties in comparison with the cumbersome procedure proposed by Ross and Harary (1952). A rigorous definition of spatial lag operators is given, while a number of mathematical results and properties are derived. Theoretical and empirical results regarding the performance of the proposed algorithms are presented.
Item Type:Article
Copyright:© 1992 Wiley InterScience
Link to this item:http://purl.utwente.nl/publications/70967
Official URL:http://dx.doi.org/10.1111/j.1467-9787.1992.tb00170.x
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page